# SDR MU12008F00004

- Difficulty date: October 22, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Filed by: Aerovias del Continente Americano, S.A., repair station MU1Z335K
- Aircraft: N948AC
- Make and model: Airbus A330-243
- Aircraft serial: 0948
- Engine: Rroyce RB211TRENT77
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FOREING OBJECT DAMAGE.  MX REPORT DURING TRANSIT CHECK IN BOG ENG N1 WAS FOUND FOD EVIDENCE.  BOROSCOPIC INSPECTION ON HP AND HI COMPRESSOR IAW TASK 72-00-00-200-812 AND PENETRANT LIQUID INSPECTION ON LEADING EDGE OGV IAW TASK 70-20-02-230-804.  NO DAMAGES WERE FOUND.  IAW AMM TASK 72-21-41-000-803 2 ICE IMPACT/REAR ACOUSTIC PANELS WERE REPLACED.  IAW AMM TASK 72-21-41-400-802.  5 OGV ANNULUS FORMER PANELS WERE REPLACED.
